# SDR AWXA200200636

- Difficulty date: July 18, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 11,156 hours, 4,543 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 6774E010000
- Part serial: 01001
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - AIR TURN BACK - FLT 0528 - AFTER TAKEOFF FROM RDU EN ROUTE FOR PHX ECAM DISPLAYED AIR ENGINE NR 2 BLEED FAULT. FOLLOWED ECAM ACTION AND FAULT CLEARED, FAULT REAPPEARED AND CLEARED SEVERAL TIMES BEFORE PRESSURE REGULATING VALVE CLOSED FOR GOOD. ECAM THEN DISPLAYED AIR ENGINE NR 1 BLEED FAULT, BLEED PAGE REVEALED HIGH PRECOOLER TEMPERATURE OF 305 DEGREES. AIRCRAFT TURNED BACK TO RDU AND LANDED WITHOUT FUTHER EVENT. **SUPP** MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE THERMOSTATIC TEMPERATURE CONTROL IAW AMM 36-11-43-04, AND THE NR 2 ENGINE BLEED PRESSURE REGULATING VALVE IAW AMM 36-11-52-04, OPERATIONAL CHECKS WERE GOOD.
